# SDR SIMA20141223009

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 30,128 hours, 26,607 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT ALT OF 32000 THE CAP'S AIRSPEED FAILED & STARTED TO DECREASE FROM 234 KTS TO A LOW OF 150 KTS.  AT 150 KTS THE AIRSPEED CLIMBS RAPIDLY BACK TO NORMAL.  WE HAD STARTED A DECENT TO 24'000 WHEN THE AIRSPEED RETURNED TO NORMAL.  THE ACFT HAD RECENTLY CLIMBED THOUGH MODERATE RAIN & CLOUDS AFTER AIRSPEED RETURNED TO NORMAL. CONTINUED TO WORK NORMALLY FOR THE REMAINDER OF THE FLIGHT.  DRAINED WATER FROM PITOT SYS & PERFORMED OPERATIONS CHECK & LEAK CHECK IAW AMM 34-13-00.  OPERATIONS CHECKED GOOD.  ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATION.
